# SDR 96ZZZX175

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47664
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703419
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 18935
- Condition: Mismanufactured
- Location: Nlg Retract
- Part time: 39 hours
- Component: Parkerhanfin, 1117
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  FOUND NOSE GEAR RETRACT CYLINDER TO BE ALLOWING FLUID TO BYPASS, PREVENTING PRESSURE FROM BUILDING IN SYSTEM.  UPON DISASSEMBLY OF CYLINDER, NO ABNORMALITIES WERE FOUND WITH O-RINGS' CYLINDER BORE FOUND TO BE LARGER DIAMETER IN CENTER ALLOWING FLUID TO BYPASS O-RINGS.  CYLINDER WAS MANUFACTURED 4-93.
